# SDR SIMA20171206005

- Difficulty date: December 18, 2017
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 27,027 hours, 23,847 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SHEAR TIE AT FRAME 65 CORRODED.  THE SHEAR TIE WAS REPAIRED IAW SRM 53-31-04.
